# SDR AU980040

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 4066300901
- Condition: Contaminated
- Location: Integrated Flt.
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) LH SYMBOL GENERATOR FAULTY DUE TO WATER CONTAMINATION.
